# SDR DALA12001226305

- Difficulty date: May 15, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND HORIZONTAL STABILIZER COMPT BS 2598 BULKHEAD LEFT LOWER AFT INNER CHORD CRACKED.  MAINTENANCE REPAIRED HORIZONTAL STABILIZER COMPT BS 2598 BULKHEAD LT LOWER AFT INNER CHORD AS PER PRI 503068-14AD REV 0 DATED 23 MAY 2012 16 00 HRS. PRI 503068-14AD REV 0 FOUND IN COMPLIANCE WITH ER/A 503068-14AD.
